# SDR AALA202212128820

- Difficulty date: December 6, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 91,416 hours, 11,365 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Primary
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RAN HYDRAULIC PRESSURE PRIMARY RIGHT CHECKLIST AT CRUISE. UPON COMPLETION OF CHECKLIST NOTED RIGHT HYDRAULIC QUANTITY ZERO. EMERGENCY DECLARED INTO MIA. AIRCRAFT WAS NOT OVERWEIGHT.   (OPEN)
